# SDR AUS20040029

- Difficulty date: January 19, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE7314R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Condition: Vibrates
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE VIBRATION.  INVESTIGATION FOUND THE VIBRATION CAME FROM THE PLANETARY GEARSET.
